| Model Number |
2003FFE5 |
| Medical Device Problem Code |
Medical Gas Supply Problem (2985)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user complained of supply cross-contamination with this blender leaking back to the supply (i.E., air feeding back through the blender and into the oxygen line).No patient injury.
Additional Manufacturer Narrative
This blender was built in 2015; it has never been returned to the manufacturer for any factory maintenance, in the 7 years since.We (the manufacturer) have examined the blender sn (b)(4), and root cause has been determined: both input fittings have no rubber duckbill check valve (nor conical filter) inside them.Whoever performed the last service on this unit should not have removed these essential original components, without replacement.